Boundary value problem solution of a second type confluent $B$-elliptical equation
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 117 (2008) no. 2, pp. 38-48
Cet article a éte moissonné depuis la source Math-Net.Ru
Fundamental solution and potential of simple fiber and double layer types for confluent $B$-elliptical equation of the second kind are built in the given research work. with the help of above mentioned potentials boundary problems are converted into Fredholm integral equations of the second kind.
Keywords:
confluent $B$-elliptical equation of second kind, method of potentials, external and internal problems of Neumann, external and internal problems of Dirihlet.
@article{VSGTU_2008_117_2_a4,
author = {E. V. Chebatoreva},
title = {Boundary value problem solution of a~second type confluent $B$-elliptical equation},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {38--48},
year = {2008},
volume = {117},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a4/}
}
TY - JOUR AU - E. V. Chebatoreva TI - Boundary value problem solution of a second type confluent $B$-elliptical equation JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2008 SP - 38 EP - 48 VL - 117 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a4/ LA - ru ID - VSGTU_2008_117_2_a4 ER -
%0 Journal Article %A E. V. Chebatoreva %T Boundary value problem solution of a second type confluent $B$-elliptical equation %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2008 %P 38-48 %V 117 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a4/ %G ru %F VSGTU_2008_117_2_a4
E. V. Chebatoreva. Boundary value problem solution of a second type confluent $B$-elliptical equation. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 117 (2008) no. 2, pp. 38-48. http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a4/
[1] Smirnov M. M., Vyrozhdayuschiesya ellipticheskie i giperbolicheskie uravneniya, Nauka, M., 1966, 292 pp. | MR
[2] Korn G., Korn T., Spravochnik po matematike dlya nauchnykh rabotnikov i inzhenerov, Nauka, M., 1966, 720 pp. | MR
[3] Weinstein A., “Discontinuous integrals and generalized potential theory”, Trans. Amer. Math. Soc., 63:2 (1948), 342–354 | DOI | MR | Zbl